# SDR SWI2023F00486

- Difficulty date: September 14, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 40,786 hours, 36,828 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN DENT NEAR FS265 BETWEEN STGR26L-STGR25L   (C-CHECK RO 11/21/2023)   REPAIRED FUSELAGE EXTERNAL SKIN NEAR FS265 BETWEEN STGR 26L AND STGR25L REF  REO 601R-53-11-3890 REV -- DATED 2023-10-06. COMPLIED WITH 51-900-1003-SKY AND PRESSURE CHECK GOOD . SEE CONTIUNATION CARD FOR DETAILS
